# SDR SWAA2022060913521

- Difficulty date: May 31, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N477WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33988
- Aircraft time: 60,414 hours, 35,826 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LOCATOR ON AFT SIDE OF R/H OVERWING HATCH MISSING BULBS / [01] REPLACED LAMPS AND PERFORMED GOOD FUNCTIONAL CHECK OF EMERGENCY EXIT LOCATOR ON AFT SIDE OF R/H OVERWING HATCH PER AMM 33-51-01-960-801.;[02] INSPECTION COMPLETE
